# SDR AALA20090512TUL24

- Difficulty date: April 20, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 56,331 hours, 29,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM HAS CORROSION.  INSTALLED DOOR BEAM DOUBLER PER AARD 53-10-00-03.
